# SDR AALA20140818004

- Difficulty date: August 18, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 14,290 hours, 5,536 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Part number: 286A1084005KVA23
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENG REVERSER ANNUNCIATOR ILLUMINATED.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED BAD RT THRUST REVERSER SLEEVE LOCK SENSOR & HARNESS.  SYS GND CHECKED NORMAL OPERATION CLOSED.
